It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Re: YAZ users - ???
Feb 22, 2009
Hey everyone,

I just started my first pack of Yaz. I have mild acne and I'm not really sure what the cause of it is. So far it isn't any worse or better as far as I can tell (which is to be expected, I'm only on the 4th pill tonight).

I've tried many things (Purpose, AcneFree, Neutrogena, Clean & Clear, Clearasil, etc.) but nothing has worked completely. My skin is very odd, anything I clean it with seems to leave it with that tight feeling, and dry but it gradually gets more and more oily until I wash it again. Maybe I shouldn't use anything on it at all besides warm water, I don't know. I've also got redness in the skin on the apple of my right cheek that I can't seem to get to go away. It just showed up within in the past year-year and a half I think. Any advice?

I'm keeping my fingers crossed that Yaz will do the trick for me, only time will tell though!!





All times are GMT -7. The time now is 12:21 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!